# SDR DALA2017050203522

- Difficulty date: May 2, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 65,909 hours, 48,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON BOTH PACKS, HAD A BURNING PACK ODOR. PERFORMED ALT DUCT BURNOUT AND REPLACED COALESSER BAGS IAW 4950-2215 AND 2170-4139 CHECKED GOOD.  FOUND HYD LEAK ON LT THRUST REVERSER CONTROL VALVE B-NUT, SECURED AND CHECKED GOOD. PERFORMED 2900-2002 AND 2900-2003. CLEANED APU INLET IAW 4900-1184.  CHECKED GOOD, OK FOR SERVICE .
